MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens

Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens
Model Number CC60WF
Medical Device Problem Codes Failure to Deliver (2338); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that, during an intraocular lens (iol) implantation procedure, the lens would not advance fully into the eye.It then became scratched while attempts were made to remove and reload it.Additional information has been requested and received by stating there was no patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Aspheric UV Absorbing IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50814630
Report Number1119421-2026-01898
Device Sequence Number10697013
Product Code HQL
UDI-Device Identifier00380652396905
UDI-Public(01)00380652396905(17)300331(11)260402(10)16227391
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16227391
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured04/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL Delivery System.; DK LENS LOADING FORCEPS.; DuoVisc VISCOELASTIC SYSTEM.; MONARCH III IOL Delivery System, Cartridge D.
Patient Age74 YR
Patient SexFemale